# SDR HEEA063034

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808101
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKING EXTERNALLY.  TIME SINCE REPAIR 0:00 HOURS.
